# SDR VNAA2018101611102

- Difficulty date: October 16, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 18,873 hours, 14,311 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01639
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND EMERGENCY DECLARED IN DCA AFTER SMOKE PRESENT ON THE FLIGHTDECK AND REPORTS OF A BURNING PLASTIC SMELL. NO VISIBLE FIRE. MX WENT TO INSPECT AND FOUND THE LT PACK MAKING A GRINDING NOISE.  MX R&R LH ACM. OPS CHECK GOOD.
